# SDR JJBA20251008019

- Difficulty date: September 3, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14526437001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GUSSET IN TOILET AREA BTW FR 59-61 FOUND CORRODED. CFIV, RH GUSSET IN TOILET AREA BTW FR 59-61 BLENDED AND FOUND OUT OF LIMIT. CFIV, RH GUSSET IN TOILET AREA BTW FR 61-59 REMOVED AND REPLACED.
